# SDR ASAA2019032028708

- Difficulty date: March 20, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N282VA
- Make and model: Airbus A320-214
- Aircraft serial: 06704
- Aircraft time: 12,511 hours, 4,093 cycles
- Engine: Cfmint CFM565B43
- System (JASC): 7430 · Ignition Switching
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE 2 IGN B FAULT GROUNDED - YES. ON DEFERRAL.
